# SDR FDEA202405030555

- Difficulty date: May 3, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER BETWEEN   AUXILLARY SPAR AND YW 467 FOUND CORROSION. RIGHT HAND WING - UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER   BETWEEN AUXILLARY SPAR AND YW 467 CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS   PER MD11 SRM 57-20-01-1A FIGURE 101 ALLOWABLE DAMAGE 1. DOUBLER REPAIR CARRIED OUT   AS PER DOUGLAS DRAWING # SG11570014 REVISION R. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
